# SDR ZW0A0200103

- Difficulty date: December 26, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, CABIN FLOOR MEMBRANE HAD CORROSION ON FLOOR PANEL STA 148, RBL 30, MEMBRANE UNDER -A- GALLEY FLOOR DRAIN CORRODED FITTING, CORROSION MEMBRANE STA 132 TO 148, RBL 32, CEILING PANEL IN ELECTRONIC COMPT, FLOOR OF CABIN RT SIDE AT STA 160, FLOOR OF CABIN AT THE GALLEY DRAIN FITTING BADLY CORRODED, CORROSION OF FLOOR PANEL ATTACH ANGLE STA 132 TO 149, RBL 32, CORROSION ON FLOOR PANEL ATTACH ANGLE STA 120, RBL 33 TO 43, ATTACH ANGLES FOR -A- GALLEY DRAIN CORRODED, CORROSION ON FLOOR ANGLE STA 148 FWD OF A GALLEY DRAIN PANEL, CORROSION ON FLOOR ATTACH ANGLE RBL 44 STA 160 TO 200.  INSTALLED ATTACH ANGLE.  INSTALLED MEMBRANE.
